# SDR 05FDEA03124

- Difficulty date: September 26, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 635
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FX EXTERIOR SKIN AREA ALONG STA 635, ALONG L-49L.  REPAIRED PER SRM 53-20-00 FIG.6 VOL I, EO 1-5100-7-5001.
